# SDR LR7A06169

- Difficulty date: September 3, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 33,045 hours, 17,251 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB2703, FOUND LT OUTBOARD BOTTOM FLAP SKIN CORRODED AND BULGING AT FLPS 190.  REPAIRED SKIN IAW LAC MEA 382-27-06-084.
